# SDR KBM2005F00174

- Difficulty date: April 21, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: POLYV597K41619
- Condition: Cracked
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC BELT, CRACKED AND SPLIT (LONGITUDE) OVER  HALF CIRCUMFERENCE, REMOVED AND REPLACED.  (K)
